Graphs and Combinatorics

, Volume 26, Issue 1, pp 141–146

An Infinite Family of Planar Non-Hamiltonian Bihomogeneously Traceable Oriented Graphs

Original Paper

Abstract

We answer an open question on planar non-hamiltonian bihomogeneously traceable digraphs without opposite arcs by constructing an infinite family of such graphs.

Keywords

Planar Bihomogeneously traceable Digraph 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2010

Authors and Affiliations

  1. 1.Fakultät für MathematikTechnische Universität DortmundDortmundGermany

Personalised recommendations